MathSciNet Relay Station
MathSciNet bibliographic data
MR422453 (54 #10442) 20K30
Corner, A. L. S. On endomorphism rings of primary abelian groups. II. Quart. J. Math. Oxford Ser. (2) 27 (1976), no. 105, 5–13.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement